Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Throbbing, pulsing sensation in neck, severe pain, headaches. Taking medication for high BP. Causes?

My friend (XXXXXX) often has a throbbing heavy pulse like sensation on the left side of his neck . Sometimes it s with a severe pain. When he has the attack his neck will pulse/throb harder when he speaks or moves. He will sometime get a light headache when this happens. The only health problem that he has that I am aware of his high blood pressure. He takes medication for the hypertension . He also workout ( weight lifting) at least 4 days a week.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ohiobeauty ! Let me ask you! He is taking steroid or not. If yes! Stop it at once. Next thing why he has high B.P , need thyroid test and heart ECG. It will tell you the real problem. Take care. Bye.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor